# SDR CA030925003

- Difficulty date: September 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,531 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: 26600111
- Condition: Cracked
- Location: Te Flaps
- Part time: 18,574 hours, 30,549 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A PHASE INSPECTION, THE CONTROL COLUMN CONNECTING TUBE WAS FOUND CRACKED.  THE CRACK WAS LOCATED AT ONE OF THE ATTACHMENT BOLT HOLES TO THE KNUCKLE FITTING.  THE CRACK EMANATED FROM THE BOLT HOLE CLOSEST TO THE END OF THE TUBE, TO THE END OF THE TUBE.  A NEW TUBE WAS INSTALLED IN THE AIRCRAFT AND RETURNED TO SERVICE.  2 OTHER AIRCRAFT IN OUR FLEET WERE INSPECTED WITH NO DEFECTS FOUND.
